# SDR 05FDEA03722

- Difficulty date: November 8, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 49,085 hours, 14,962 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 938 RBL 47.5 SEAT TRACK WORN, BLENDED AREA IAW DC10 SRM 53-70-00 VOL1 AREA HAS 50 PERCENT MAT'L LOSS AREA IS OUT OF LIMITS.  MAT'L ID FOR NEW SEAT TRACK SECTION 54929150-1200 PO NR 502938.1 IAW DC10 SRM 53-42-01 VOL II.  FABRICATED SEAT TRACK SECTION IAW DC10 SRM 53-70-00 FIG 1 VOL1 ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL I.  INSTALLED NEW SEAT TRACK SECTION IAW DC10 SRM 51-31-01 VOL II.  REMOVED AND REINSTALLED FLOORBOARDS IAW DC10-30 AMM 53-21-01-2 N/R N00446 WORK ORDER 00030375.
